Revista Matemática Iberoamericana


Full-Text PDF (146 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 2, 2003, pp. 613–621
DOI: 10.4171/RMI/362

Published online: 2003-08-31

Modular Deformations and Space Curve Singularities

Bernd Martin[1]

(1) Brandenburgische Technische Universität Cottbus, Germany

We investigate different concepts of modular deformations of germs of isolated singularities (infinitesimal, Artinian, formal). An obstruction calculus based on the graded Lie algebra structure of the tangent cohomology for modular deformations is introduced. As the main result the characterisation of the maximal infinitesimally modular subgerm of the miniversal family as flattening stratum of the relative Tjurina module is extended from ICIS to space curve singularities.

Keywords: Versal deformation, curve singularities, local moduli

Martin Bernd: Modular Deformations and Space Curve Singularities. Rev. Mat. Iberoam. 19 (2003), 613-621. doi: 10.4171/RMI/362